Posted by: A bit worried | 2008-12-11

Bloody discharge

For the past two weeks I' ve had a bloody discharge. It almost looks like the very last bit of your period. It' s that browny discharge. I' m just wondering what it could be. I am not sexually active and I have not been for over a year. I am on the pill as I lost weight up to the point where I weighed 37 kilograms last year (due to depression). Because of that I didn' t have a period for about 9 months. So, the moment I started having it again, I started the pill again.
What could be the cause and should I worry about this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem with the uterus or cervix. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ANon | 2008-12-12

Usually when it' s brownish it' s the old blood coming out - because you didnt have a period for so long...

Reply to ANon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.